Bluelight

Thread: Can paroxetine make you high?

Results 1 to 5 of 5
  1. Collapse Details
    Can paroxetine make you high? 
    #1
    Bluelighter ShAYZoN's Avatar
    Join Date
    Oct 2009
    Location
    G.T.L. My Life Is Bro!!
    Posts
    680
    Jw...
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter
    Join Date
    Apr 2009
    Location
    Oak Creek, Wisconsin
    Posts
    219
    ''High'' is a very, very variable term. If by producing psychoactive effect, then yes - as a medicine, meant to bring upon chemical change in your brain, paroxetine can get you ''high''. As an enjoyable, preferable, and or recreational experience, I would have to say paroxetine cannot produce a ''high''.

    Paroxetine is an antidepressant. It brings about gradual effects usually not surfacing until about the 3 or 4 week of use mark.

    To summarize; in my opinion, paroxetine does not get one high. Paroxetine definately, though, does have a psycoactive effect as a drug, and can be useful in a percentage of the populous who does indeed display the symptoms necessary to be prescribed this drug.

    -Cy
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Quote Originally Posted by Cyb View Post
    ''High'' is a very, very variable term.
    Not here @ BL it ain't High means ... high, fucked up, nodding, speeding, rolling etc etc.

    Anyway, the answer is no. It's an SSRI.

    This is BDD material and try to UTSE next time plz


    ==> bdd
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelight Crew jackie jones's Avatar
    Join Date
    Jul 2008
    Location
    Warning: May Be Habit Forming
    Posts
    5,603
    It could make you sick or impotent (or both) if you try to obtain a recreational high from it.

    Take as directed or discard.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter ShAYZoN's Avatar
    Join Date
    Oct 2009
    Location
    G.T.L. My Life Is Bro!!
    Posts
    680
    Ya that's what i thought i was thinking maybe after a roll or something like it would be decent to use.. But i heard that drug makes you depedent on it because it zap's you if you use it for awhile and stop..?
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •